MAUDE Adverse Event Report: INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER, 6-20MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER, 6-20MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 44-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device a full evaluation will be completed.Manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 54-year-old male patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.During the thrombectomy, the radiopaque tip of the revcore thrombectomy catheter (revcore) detached from the catheter.The radiopaque tip remained on the guidewire and was able to be successfully removed.The procedure was completed without further issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The revcore thrombectomy catheter (revcore) was returned to the manufacturer and evaluated.Visual inspection confirmed the revcore distal tip had separated from the catheter.The tip and catheter were observed under microscopic imaging, which revealed cured adhesives on both mating surfaces.As cured adhesive was observed, the failure is unlikely the result of deficiencies in the manufacturing process.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The tip separated at the customer's site likely due to excessive force applied to the device while the device was likely caught in particularly torturous anatomy.The device labeling includes the following warning: "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." the manufacturer's reference number: (b)(4).

Brand Name
REVCORE THROMBECTOMY CATHETER, 6-20MM, 12FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23619198
Report Number3020347218-2025-00081
Device Sequence Number9072234
Product Code QEW
UDI-Device Identifier00850291007383
UDI-Public(01)00850291007383(17)260228(10)24020117
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number44-101
Device Catalogue Number44-101
Device Lot Number24020117
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale